# SDR 2021FA0000413

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: General aviation
- Aircraft: N4491F
- Make and model: Piper PA-28-151
- Aircraft serial: 287715038
- Aircraft time: 10,252 hours, 10,252 cycles
- Engine: Lyc O320E3D
- Engine time: 2,926 hours, 2,926 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Part serial: 75895412
- Condition: Jammed
- Location: Engine
- Part time: 2,926 hours, 2,926 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ACCELLERATOR PUMP INJECTION NOZZLE WAS DISLODGED FROM CASTED CARBURATOR CAVITY. NOZZLE BECAME LODGED BETWEEN CARBURATOR VENTURI AND THROTTLE VALVE CAUSEING THROTTLE CONTROL VALVE TO BIND.
